JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Scaling Law of the Hausdorff Measure
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 4,  2009, pp.619-621
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.4.619
 Title & Authors
Scaling Law of the Hausdorff Measure
Baek, Hun-Ki; Lee, Hung-Hwan;
  PDF(new window)
 Abstract
We exhibit an example that the scaling property of Hausdorff measure on does not hold.
 Keywords
scaling property;Hausdorff measure;
 Language
English
 Cited by
 References
1.
N. Castro and M. Reyes, Hausdorff measures and dimension on $\mathbb{R}^{\infty}$, Proceed. of Amer. Math. Soc., 125(1997), 3267-3273. crossref(new window)

2.
M. Csornyei and R. D. Mauldin, Scaling properties of Hausdorff and packing measures, Math. Ann., 319(2001), 817-836. crossref(new window)

3.
K. Falconer, Fractal Geometry:Mathematical Foundations and Applications, John Wiley and Sons (1990).

4.
R. D. Mauldin and S. C. Williams, Scaling Hausdorff measures, Mathematika, 36(1989), 325-333. crossref(new window)